# SDR CA151217003

- Difficulty date: December 11, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Aircraft time: 1 hours
- Engine: Ge CF348C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH67031357
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CHECK CORROSION WAS FOUND IN AVIONICS BAY ON ATTACHED FLANGE OF 5EA FRAMES. REMOVAL OF CORROSION WAS PERFORMED IAW SRM 51-21-06, AFTER BLEND OUT NDT INSPECTION FOR CRACKS AND REMAINING THICKNESS WAS PERFORMED WITH NO FINDINGS. FOR DETAILS OF DAMAGE LOCATIONS AND THICKNESSES OF MULTIPLE LOCATIONS PLEASE SEE PHOTOS BELOW. ITEM MINIMUM THICKNESS IS LISTED IN TABLE (PAGE 2). AS PER SRM 53-21-06-101-006-A01 NO DAMAGE PERMITTED - DAMAGE IS NOT ALLOWED WITHIN A 2D RADIUS OF A FASTENER, WHERE D IS THE DIAMETER OF THE FASTENER.
